# SDR HEEA0014790

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 212030128163S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON MISMANUFACTURED AND MISIDENTIFIED.  RIVETS INSTALLED AT BOTTOM OF SPLICES WHICH DOES NOT ALLOW US TO PICK UP RIVET PATTERN FROM CEILING PANEL.  RIVETS ARE NOT INSTALLED, TOP OF SPLICES OF LONGERON.
